It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-14-2012, 03:30 PM   #1
Perfumed Fan
Join Date: Sep 2012
Location: on the Virginia/Carolina border
Posts: 43
Perfumed Fan HB User
Is it normal for antibiotics to cause a temperature?

The doctor gave me macrobid for a UTI. I have developed a slight fever(99.6) and a little achiness(like a very mild cold). Someone told me this is normal with antibiotics, it means the drug is fighting the infection. True?

Sponsors Lightbulb
Closed Thread

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:56 AM.

Site owned and operated by™
Terms of Use © 1998-2015™ All rights reserved.
Do not copy or redistribute in any form!